# SDR ABXA201003260019

- Difficulty date: December 9, 2009
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767-200
- Aircraft serial: 23434
- Aircraft time: 50,004 hours, 41,123 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON SUPPORT BEAM IS CRACKED AND HAS LOOSE / MISSING NUT PLATES CON TO PANEL 437ERX.  REPAIRED SUPPORT BEAM IAW REA B654-58641-MR.
